EconPapers    
Economics at your fingertips  
 

Models of Function Type for Commutative Symmetric Operator Families in Krein Spaces

Vladimir Strauss

Abstract and Applied Analysis, 2008, vol. 2008, 1-40

Abstract:

Commutative symmetric operator families of the so-called ð · + _ -class are considered in Krein spaces. It is proved that the restriction of a family of this type on a special kind of invariant subspace is similar to a family of operators adjoint to multiplication operators by scalar functions acting on a suitable function space.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/439781.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/439781.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:439781

DOI: 10.1155/2008/439781

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:439781